On the maximum degrees of the coefficients of the Somos sequences
Dalʹnevostočnyj matematičeskij žurnal, Tome 20 (2020) no. 2, pp. 247-254
Cet article a éte moissonné depuis la source Math-Net.Ru
Elements of the Somos-4, 5, 6, 7 sequences are polynomials in the coefficients. In the paper, we calculate the degrees of these polynomials.
@article{DVMG_2020_20_2_a12,
author = {M. A. Romanov},
title = {On the maximum degrees of the coefficients of the {Somos} sequences},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {247--254},
year = {2020},
volume = {20},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DVMG_2020_20_2_a12/}
}
M. A. Romanov. On the maximum degrees of the coefficients of the Somos sequences. Dalʹnevostočnyj matematičeskij žurnal, Tome 20 (2020) no. 2, pp. 247-254. http://geodesic.mathdoc.fr/item/DVMG_2020_20_2_a12/